MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1613C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that a follow up ct scan showed an enlarging aneurysm sac.The patient was brought to the or for endoleak repair.Angiogram of the right endograft limb demonstrated a type iii endoleak.The endoleak was repaired with a 16x16x135 limb from another manufacture.Final angiogram showed the endoleak has been resolved.The physician stated that the cause of the event was anatomy related.The ct showed a large piece of calcium near the fabric hole.The physician stated that the 6 years of rubbing on the calcium probably caused the fabric tear.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Film review the exact cause of the type iii fabric endoleak leading to the aaa expansion could not be determined from the films provided.However, this appears most likely to have been anatomy related due to calcification abrading the fabric of the ipsilateral limb.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6829746
Report Number2953200-2017-01358
Device Sequence Number1522399
Product Code MIH
UDI-Device Identifier00613994761972
UDI-Public00613994761972
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2012
Device Model NumberENLW1613C124E
Device Catalogue NumberENLW1613C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR